# SDR SCNA20131004155

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500E FREE FLANGE CHAFED AND ONE SOLID FASTENER CHAFED BETWEEN STRINGERS 15 & 17L.  BLENDED CHAFE, AND FOUND TO BE OUT OF LIMITS.  REPAIRED FRAME.
